# SDR EIA2000318

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5922580501
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND RIGHT HORIZ STAB FRONT SPAR UPPER CAP CORROSION.  REPAIRED RIGHT HORIZ STAB FRONT SPAR UPPER CAP AFT BARREL NUT BORE.  REMOVED COROSION, OVERSIZED HOLE, FABRICATED AND INSTALLED REPAIR BUSHING PER ECRA 944-55-094-2 REV A.  (M)
